# SDR SWAA2022020434150

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R\H Z ANGLE STA 727C+10 TO STA 767 HAS AREAS OF CORROSION. / REPAIRED AFT CARGO R/H Z ANGLE FROM STA 727 TO 767 IAW SRM 53-00-53-CR REPAIR 5. DWG 146A7500 REV C`
